is undetectable Will I still be tired even though it's undetectable? and is that normal? is the tiredness coming from the harvoni? and will I get my energy back when I finish my 12 week treatment?
Are you taking harvoni alone or with ribavirin? I just finished 7 weeks so far. You will most likely be tired the entire time you're on the drug and for awhile after. It takes awhile to get the drug out of your system. I had to start mine with ribavirin but I couldn't tolerate it so they took me off it a week ago. I'm so tired that walking across the room is hard. Nausea has been bad too. But none of this is as bad as interferon was. I'm also 3 years post liver transplant. Good luck to you.
Hi I'm done with 12 weeks it works differently on each person. I had more energy but sleepy at night but I had insomnia before didn't have many side affects but I drank a ton of water everyday .. That's the key to not getting the side affects I took my last pill August 24th just getting energy back now
I will be starting this treatment soon. Did you ask your doctor if it's harder on you depending on your geno count & viral lobe? Also is it okay for them to give you something to help you sleep? Don't give up!!! You did it this long, and think how sick you'd feel if you did nothing! Wishing you better days, and a blessed healthy life! ~TAKE CARE~
I was tired the entire 12 weeks. I finished on September 23 & I am still tired, hopefully my energy will return soon. I am 65 years young. I didn't have many side affects. No headache, no nausea or vomiting. About 6 weeks in, my bowel movements became massive w/ a terrible odor. Figured the harvoni was cleaning out my system.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2015 • 1 answer
Posted 30 Mar 2015 • 1 answer
Posted 6 Apr 2015 • 2 answers
Posted 14 Jan 2016 • 1 answer
Posted 1 Sep 2016 • 2 answers